# SDR UIEA2020050700984

- Difficulty date: May 3, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 84,834 hours, 16,247 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LWR FIXED PANEL SUPPORT BEAM OF RH WING 1E NEAR OLES 1425.31.( REMOVED ACCESS FASTENER IAW SRM 51-40-02 REV 45. REPAIRED DAMAGED AREA IAW EI NO T2020A57M-1086 REV 2. INSTALLED ACCESS FASTENERS IAW SRM 51-40-02 REV 45 AND DWG NO 112U200 SHEET 15 REV -, AND DWG NO 65B22863 SHEET 2 REV F. JOB COMPLETED AND CONDITION CHECK NORMAL. )
